Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 10, Pages 190–191 (Mi zvmmf2179)  

A variational approach to the construction of the asymptotic solution in the problem of the harmonic oscillations of a liquid

V. G. Imedashvili, È. N. Potetyunko

Rostov-na-Donu

Full text: PDF file (283 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:10, 1479–1480

Bibliographic databases:
UDC: 517.958:532.5
MSC: Primary 76M30; Secondary 76D05
Received: 13.03.1995

Citation: V. G. Imedashvili, È. N. Potetyunko, “A variational approach to the construction of the asymptotic solution in the problem of the harmonic oscillations of a liquid”, Zh. Vychisl. Mat. Mat. Fiz., 36:10 (1996), 190–191; Comput. Math. Math. Phys., 36:10 (1996), 1479–1480

Citation in format AMSBIB
\Bibitem{ImePot96}
\by V.~G.~Imedashvili, \`E.~N.~Potetyunko
\paper A variational approach to the construction of the asymptotic solution in the problem of the harmonic oscillations of a liquid
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 10
\pages 190--191
\mathnet{http://mi.mathnet.ru/zvmmf2179}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1417936}
\zmath{https://zbmath.org/?q=an:0919.76078}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 10
\pages 1479--1480
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ89600017}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2179
  • http://mi.mathnet.ru/eng/zvmmf/v36/i10/p190

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:131
    Full text:77
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022